Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Nonie on March 19, 1999, at 12:11:35

I have been taking Ultram for a long time, about a year. If I don't take it I get short of breath, really fatigued, no energy, can't sleep at night, my muscles get weird like I gotta keep them in motion. I tried to cut down gradually but it dousen't help. I'm kinda worried because I know I'm dependent on Ultram. I've become dependent on the drug itself, not because of the condition of which I was put on the drug for. I made an appointment with another doctor to see if there is a way to get off this med without such severe side effects. Wish me luck and the same to you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nonie thread:3823